# SDR SIMA200719206

- Difficulty date: June 17, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 13,442 hours, 12,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605017
- Condition: Corroded
- Location: Zone 100
- Part time: 13,442 hours, 12,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK CORRODED BETWEEN FRAMES 36 AND 47.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE
